# SDR SWIA972163

- Difficulty date: December 6, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 21,304 hours, 28,519 cycles
- Engine: Pwa PW118B
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF AURAL WARNING ''TRIM'' ON TAKEOFF.  TRIM WAS PROPERLY SET IN THE GREEN RANGE. REPAIRED BROKEN WIRE IN TAIL CONE.  TRIM WARNING OPS CHECK GOOD.
